Advanced search
Start date
Betweenand

Involutive systems and global solvability

Grant number: 14/23748-3
Support type:Scholarships in Brazil - Post-Doctorate
Effective date (Start): March 01, 2015
Effective date (End): January 15, 2020
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal researcher:Jorge Guillermo Hounie
Grantee:Giuliano Angelo Zugliani
Home Institution: Centro de Ciências Exatas e de Tecnologia (CCET). Universidade Federal de São Carlos (UFSCAR). São Carlos , SP, Brazil
Associated research grant:18/14316-3 - Geometric theory of PDE and multidimensional complex analysis, AP.TEM
Associated scholarship(s):17/00848-0 - Global properties of systems of differential equations, BE.EP.PD

Abstract

Our aim is to obtain necessary and sufficient conditions to find a global solution to an involutive system of partial differential equations, defined by a real analytic closed 1-form.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (4)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
HOUNIE, JORGE; ZUGLIANI, GIULIANO. Global solvability of real analytic involutive systems on compact manifolds. MATHEMATISCHE ANNALEN, v. 369, n. 3-4, p. 1177-1209, . (14/23748-3)
HOUNIE, JORGE; ZUGLIANI, GIULIANO. GLOBAL SOLVABILITY OF REAL ANALYTIC INVOLUTIVE SYSTEMS ON COMPACT MANIFOLDS. PART 2. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v. 371, n. 7, p. 5157-5178, . (12/03168-7, 14/23748-3)
HOUNIE, J.; ZUGLIANI, G.. Tube Structures of Co-rank 1 with Forms Defined on Compact Surfaces. JOURNAL OF GEOMETRIC ANALYSIS, v. 31, n. 3, . (18/14316-3, 14/23748-3)
BERHANU, S.; HOUNIE, J.. The approximation theorem of Baouendi and Treves. Complex Variables and Elliptic Equations, v. 62, n. 10, SI, p. 1425-1446, . (14/23748-3)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.